# SDR SWIA201844134

- Difficulty date: January 9, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 37,779 hours, 31,963 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE NOSE GEAR  WARNING,  NOSE GEAR DOOR WARNING ON DEPARTURE.   R & R THE NLG AND PROXIMITY SENSOR. OPS CHECKED GOOD.
